Sounds like the result of a heightened sympathetic nervous system.I have found several Pre-Workouts make it hard for me to pee (enlarged prostate?) but I have not been able to narrow down what ingredient causes this? It also happens with Bronkaid ??? Anyone else experience this ?
Stimulants can cause some urinary frequency/urgency and ephederine can cause retention, especially if someone has BPH.I have found several Pre-Workouts make it hard for me to pee (enlarged prostate?) but I have not been able to narrow down what ingredient causes this? It also happens with Bronkaid ??? Anyone else experience this ?
That doesn't sound like it, because I really feel like i have to go but cant ....Sounds like the result of a heightened sympathetic nervous system.
When the sympathetic nervous system is active, it causes the bladder to increase its capacity without increasing detrusor resting pressure (accommodation) and stimulates the internal urinary sphincter... morewww.medscape.com
Better than prostate issues.
I think you are correct, now I just need to fix it!This is be cause of an enlarged prostate. And it even happens to some extent in men with normal size prostate.Vasoconstrictors constrict prostatic capsule and cause urine retention and urinatry issues.
I consume Zero Alcohol
What's your water intake like?
I drink about a gallon a day of water and about 48oz of coffee.
Ephedrine will triger this for me also!Aside from tadalifil or flowmax what would help urination in this instance? This happens to me when i take ephedrine.
This is worth a try for sure!Take some tadalafil with your stims. IME it alleviates what you're describing and is awesome for pumps and you know... other benefits...
According to my Dr. I do have a slightly Enlarged Prostate (I believe this is normal for my age 61)Even with a raised sympathetic nervous system, you can feel like you have to go. Do you have prostate issues?
I was prescribed Flomax years ago and this is the acts exactly the same as before it was prescribed!I've felt this way when using potent and/or high-dose vasoconstrictors. This is just a guess, but I imagine it works in the opposite capacity of a smooth muscle relaxer (think Flomax).
I’m not sure there’s much you can do for that other than not using stims from now on.I think you are correct, now I just need to fix it!!!
I just tried Get Desiel - Diesel Fuel yesterday it has some Yohimbine in it and I had the same problem, but not nearly as bad as I have had with other products.I’m not sure there’s much you can do for that other than not using stims from now on.
I’m almost 50 and although my prostate seems to be of normal size I have some symptoms of bph and it get worse with tu the use of stims and specially ephedrine. Even taking vasodilators (not talking about tadalafil or sildenafil etc..) don’t help so I had to stop vasoconstrictors.
If you find a solution let me know
Have you tried yohimbine? If so did you experience the same with yohimbine?
I don’t see any that can have an impact on the prostate other than caffeine that can irritate the prostate and bladder.
Are you also taking in multiple cups of coffee a day?
They strange thing is when I was at my highest caffeine intake I had no problem, it wasn't till i switched PWO that the problem showed up.Are you also taking in multiple cups of coffee a day?
Are you still taking a stimulated fat burner too!?
I know you have a VERY high caffeine intake per day. There is a law of diminishing returns. You would benefit greatly from taking a step back on your caffeine intake and reducing the amount you take from various sources.
I have ruled caffeine out as the culprit, but I am still baffled.............Not sure your daily caffeine intake but I take a slew of different supplements and have never had any issue like this. I do keep my preworkout caffeine intake to 250mg or less. 200mg is really all you need for pre-workout. I only use caffeine for preworkout purpose anyways, so not every day. I take 20mg cialis 3 days a week.
Yes, Very similar issue !!I experience something similar. It's not that I can't go but it's more I feel a sensation like I need to go more than normal and it's "weak" to go. Only have experienced this with Olympus labs original Reign and also their old Bloodshed Raw (not sure if War version did it but Raw sure did). Every other pre no matter the caffeine amount I have no issue.
I think you may be a little mistaken. You may be fine drinking coffee, as a cup has maybe 100 my if that.I have ruled caffeine out as the culprit, but I am still baffled.............
I do use Stevia in my coffeeCould be the artificial sweetener. Are you drinking other products throughout the day that have artificial sweeteners in them? I'm not a believer that artificial sweeteners are bad for you, but have found that if I ingest too much, I get the urgency to have to pee even if I just went.
Now you have me rethinking things !I think you may be a little mistaken. You may be fine drinking coffee, as a cup has maybe 100 my if that.
But just because 100 my of caffeine doesn't cause a certain effect, doesn't mean that 1 gram won't.
Adding up all the coffee, plus the caffeine in the pre plus other potential implicated compounds in the pre - and you may only have issues when the pre pushes you over your limit.
In order to create the micturation reflex to urinate, your body releases acetylcholine.
Caffeine stimulates the nervous system, which causes the release of acetylcholine.
The more you stimulate, the more Ach is released...and you may trigger the feeling that you have to urinate. Essentially you are artificially replicating the system that normally signals the need to urinate.
Notice the pre you posted above, which you said created a strong reaction, has a strong dose of caffeine PLUS citicholine - which will help create more acetylcholine.
Finally, please be aware that mixing PDE inhibitors like sildenafil/viagra with random pre workouts may not be the safest thing to do. People do it all the time I know, and I don't mean to be alarmist, but there is some theory it could cause potentially dangerous issues I believe.
Reign had that effect on me as well!I experience something similar. It's not that I can't go but it's more I feel a sensation like I need to go more than normal and it's "weak" to go. Only have experienced this with Olympus labs original Reign and also their old Bloodshed Raw (not sure if War version did it but Raw sure did). Every other pre no matter the caffeine amount I have no issue.
|Thread starter||Similar threads||Forum||Replies||Date|
|NDT/T3: Low body temp 96, high heart rate, can't raise temp in ratio.||Nutrition / Health||9|
|Can't progress past 135lbs on reverse grip bench.||Training Forum||7|
|Nose-Eeze (shut up...they can't all be clever) BETA FEEDBACK||Evomuse||30|
|Long legs, can't do heavy bar squats. But need leg split ideas for adding muscle.||Training Forum||10|
|CAN'T WIN!!!||Weight Loss||18|